Ask an expert
Question

19 Jul 2006

Morning after pill
I took the moring after pill on the 6 June and came on for three day on the 13 June. I have not come on again. My normal period ended on the 31 May. I have been feeling tierd, my breasts have been uncomfortable and have grown. I have been getting period pains in back and palvic bone and stomach as I would normaly but worse and no period. I have done a perggies test and it was neg. What is the problem. There has also been clear mucos on and off. Need to urinate a lot. Wanting to cry over small things. Heart burn. Please help my partner and I have now discussed having a baby and I would also want to know if this is possible and when to try?? Thank - you
Answer 395 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

Check a pregnancy test to be sure, but the morning after Pill can disrupt your cycle and cause side effects. There is no reason to think you would not be able to have a baby whenever you decide to.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9369 votes
No
67% - 19367 votes
Vote